Опубліковані статті

An article by KSE Associate Professor Pavlo Prokopovych (with Nicholas C.Yannelis), "On the existence of mixed strategy Nash equilibria", has been published by the Journal of Mathematical Economics.
Oleksandr Shepotylo and David Tarr, опубліковано онлайн на elibrary.worldbank.org
Олена Нізалова
Southern Economic Journal 2012, 79(2), 350–366
DOI: 10.4284/0038-4038-2010.133
Стаття Павла Прокоповича "The single deviation property in games with discontinuous payoffs" була прийнята до публікації в журнал "Economic Theory"
Наукова стаття Тома Купе, написана спільно з Олів'є Жерго (Olivier Gergaud), "Suspicious Blood and Performance in Professional Cycling" була прийнята до публікації до "Journal of Sports Economics"
Ганна Вахітова
Ганна Вахітова (H. Vakhitova) спільно з Дж. Д. Брауном (J.D. Brown), Дж. С. Ерлом (J.S. Earle) та В. Жека (V.Zheka), розділ в "In The Grip of Transition: Economic and Social Consequences of Restructuring in Russia and Ukraine", 2012, Palgrave Macmillan
Спільно з Х. Лехманом (H. Lehmann), розділ в "In The Grip of Transition: Economic and Social Consequences of Restructuring in Russia and Ukraine", 2012, Palgrave Macmillan